# SDR DALA2024050604932

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 69,750 hours, 30,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 540 S28l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0323565) CORROSION ON BULKHEAD CHORD STA 540 BETWEEN STR 28L AND STR 28R. REPAIRED PER ERA 617202-14 REV. A SECTION I PERMANENT REPAIR INSTRUCTIONS.
